# SDR CALA2013102292284

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 56,853 hours, 15,876 cycles
- Engine: Pwa PW2037
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 6224542103
- Part serial: 1003
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 DISPLAY, UNABLE TO RESET.  REPLACED CENTER RA TRANSCEIVER IAW MM, CHECKED GOOD.  ACCOMPLISHED A CAT 3 AUTO LAND TEST IAW MM.  TEST PASSED.
